Alert archive / Georgia / Severe Thunderstorm Warnings in 2010
Severe Thunderstorm Warning 38, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at Apr 25, 2010, 1:00 AM EDT for 5 counties in Georgia. It was in force for 30 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 25, 2010, 1:00 AM EDT (05:00 UTC)
- Expired
- Apr 25, 2010, 1:30 AM EDT
- In force
- 30 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
Counties Butts County, GA, Jasper County, GA, Jones County, GA, Lamar County, GA, Monroe County, GA
The radar
The Atlanta radar (KFFC), 68 km from the middle of the area, began a volume at 05:01 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 25, 1:30 AM EDT | HAIL 0.75 | Monticello, GA |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 24, 11:46 PM EDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 5.0 hours before the alert went out and 63 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 92 J/kg
- Mixed-layer CIN
- -92 J/kg
- Mixed-layer LCL
- 587 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 604 m²/s²
- 0-3 km storm-relative helicity
- 815 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
796
WUUS52 KFFC 250500
SVRFFC
GAC035-159-169-171-207-250530-
/O.NEW.KFFC.SV.W.0038.100425T0500Z-100425T0530Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
100 AM EDT SUN APR 25 2010
THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN BUTTS COUNTY IN CENTRAL GEORGIA
SOUTHWESTERN JASPER COUNTY IN CENTRAL GEORGIA
NORTHERN JONES COUNTY IN CENTRAL GEORGIA
MONROE COUNTY IN CENTRAL GEORGIA
LAMAR COUNTY IN WEST CENTRAL GEORGIA
* UNTIL 130 AM EDT
* AT 1257 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZED
HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE LOCATED
ALONG A LINE EXTENDING FROM ALDORA TO 6 MILES NORTHWEST OF CULLODEN
TO CULLODEN...MOVING NORTHEAST AT 80 MPH.
* OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO
FORSYTH...JACKSON...FLOVILLA AND MONTICELLO.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IN ADDITION TO LARGE HAIL AND DAMAGING WINDS...CONTINUOUS CLOUD TO
GROUND LIGHTNING IS OCCURRING WITH THIS STORM. MOVE INDOORS
IMMEDIATELY! LIGHTNING IS ONE OF NATURES NUMBER ONE KILLERS.
REMEMBER...IF YOU CAN HEAR THUNDER...YOU ARE CLOSE ENOUGH TO BE
STRUCK BY LIGHTNING.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EDT SUNDAY MORNING FOR
THE AREA.
&&
LAT...LON 3284 8412 3298 8412 3299 8427 3314 8424
3318 8419 3318 8413 3322 8412 3345 8375
3319 8354 3318 8354 3316 8351 3309 8345
3284 8389 3285 8397 3284 8398
TIME...MOT...LOC 0500Z 232DEG 69KT 3307 8419 3294 8413
3288 8402
$$1 follow-up statement
534
WWUS52 KFFC 250520
SVSFFC
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
120 AM EDT SUN APR 25 2010
GAC171-250530-
/O.CAN.KFFC.SV.W.0038.000000T0000Z-100425T0530Z/
LAMAR GA-
120 AM EDT SUN APR 25 2010
...THE SEVERE THUNDERSTORM WARNING FOR LAMAR COUNTY IS CANCELLED...
THE SEVERE THUNDERSTORM HAS MOVED OUT OF THE AREA.
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 700 AM EDT SUNDAY MORNING FOR
NORTHWESTERN GEORGIA. A TORNADO WATCH ALSO REMAINS IN EFFECT UNTIL
900 AM EDT SUNDAY MORNING FOR GEORGIA. A TORNADO WATCH ALSO REMAINS
IN EFFECT UNTIL 300 AM EDT SUNDAY MORNING FOR NORTHERN GEORGIA.
LAT...LON 3299 8400 3320 8404 3320 8412 3322 8412
3338 8386 3337 8386 3345 8375 3320 8354
3318 8354 3315 8350 3309 8345 3288 8382
TIME...MOT...LOC 0520Z 232DEG 69KT 3331 8383 3317 8377
3311 8366
$$
GAC035-159-169-207-250530-
/O.CON.KFFC.SV.W.0038.000000T0000Z-100425T0530Z/
JONES GA-MONROE GA-BUTTS GA-JASPER GA-
120 AM EDT SUN APR 25 2010
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 AM EDT
FOR SOUTHWESTERN JASPER...SOUTHEASTERN BUTTS...MONROE AND NORTHERN
JONES COUNTIES...
AT 115 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER
SIZED HAIL...AND DAMAGING WINDS UP TO 60 MPH. THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM INDIAN SPRINGS STATE PARK TO
BERNER TO JARRELL PLANTATION...MOVING NORTHEAST AT 80 MPH.
OTHER LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO ROUND
OAK...BRADLEY...TURTLE COVE...MCELHENEYS CROSSROADS...HILLSBORO...
ADGATEVILLE...EUDORA...MONTICELLO...BLOUNTSVILLE AND CALVIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU SEE WIND DAMAGE...LARGE HAIL OR SIGNIFICANT FLOODING...WAIT
UNTIL AFTER THE STORM HAS PASSED...AND THEN CALL THE NATIONAL WEATHER
SERVICE TOLL FREE AT 1 8 6 6 7 6 3 4 4 6 6.
A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 AM EDT SUNDAY MORNING FOR
GEORGIA.
&&
LAT...LON 3299 8400 3320 8404 3320 8412 3322 8412
3338 8386 3337 8386 3345 8375 3320 8354
3318 8354 3315 8350 3309 8345 3288 8382
TIME...MOT...LOC 0520Z 232DEG 69KT 3331 8383 3317 8377
3311 8366
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 24, 3:58 PM EDT, 9 hours 2 minutes earlier.
Area forecast discussion, Apr 24, 3:58 PM EDT, 9 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PEACHTREE CITY GA 358 PM EDT SAT APR 24 2010 .SHORT TERM /TODAY THROUGH TUESDAY/... THE RAINFALL HAS STABILIZED THE AIR MASS SOMEWHAT...BUT REMAIN VERY UNSTABLE AS WE MOVE INTO THE WARM SECTOR. THE DEEP AREA LOW PRESSURE CONTINUES TO SPIN OVER THE CENTRAL PLAINS...AND SLOWLY MOVING OFF TO THE NORTHEAST. THE ASSOCIATED COLD FRONT WILL SWING THROUGH THE CWA SUNDAY AFTERNOON...BUT THE BROAD AREA OF LOW PRESSURE WILL KEEP ENOUGH MOISTURE AROUND FOR SOME CLOUDINESS AND POSSIBLY A FEW SHOWERS NORTH MONDAY. THEN AS A WAVE DEVELOPS AND MOVES ALONG THE FRONT...A CHANCE OF MORE SHOWERS TUESDAY. .LONG TERM /TUESDAY NIGHT THROUGH FRIDAY/... TUESDAY NIGHT...HIGH PRESSURE BECOMES MORE DOMINATE THROUGH THURSDAY NIGHT... AS THE NEXT STORM SYSTEM MOVES THROUGH THE PLAINS INTO THE MISSISSIPPI VALLEY AND SPREAD INCREASING AMOUNTS MOISTURE INTO THE AREA FRIDAY AND INTO THE WEEKEND. && .PRELIMINARY POINT TEMPS/POPS... ATHENS 74 62 83 57 73 / 80 100 20 10 20 ATLANTA 72 62 79 59 70 / 90 100 20 20 20 BLAIRSVILLE 69 58 74 53 64 / 90 100 20 30 40 CARTERSVILLE 73 61 84 54 69 / 90 100 10 20 30 COLUMBUS 76 67 86 60 77 / 80 100 20 10 10 GAINESVILLE 71 61 77 57 68 / 90 100 20 30 30 MACON 77 65 83 58 80 / 70 100 20 10 10 ROME 76 64 82 56 72 / 90 100 10 30 30 PEACHTREE CITY 74 60 82 54 72 / 90 100 20 10 10 VIDALIA 81 65 79 63 83 / 50 70 30 10 10 && .FFC WATCHES/WARNINGS/ADVISORIES... NONE. && 37
Hazardous weather outlook, Apr 24, 1:20 PM EDT, 11 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PEACHTREE CITY GA 120 PM EDT SAT APR 24 2010 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-251000- BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA- CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA- CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL- FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE- GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON- JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON- MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY- MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH- PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON- SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS- TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN- WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES- WILKINSON- 120 PM EDT SAT APR 24 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH AND CENTRAL GEORGIA. .DAY ONE...THIS AFTERNOON AND TONIGHT... SEVERE THUNDERSTORMS ARE EXPECTED ACROSS NORTH AND CENTRAL GEORGIA THIS AFTERNOON INTO TONIGHT. AN OUTBREAK OF SEVERE WEATHER... INCLUDING TORNADOES...IS POSSIBLE ESPECIALLY ACROSS NORTH AND WEST GEORGIA. .SYNOPSIS... A VERY STRONG STORM SYSTEM IN THE CENTRAL U.S. WILL CONTINUE TO STRENGTHEN AND MOVE NORTHEAST TODAY...PUSHING A COLD FRONT ACROSS THE REGION TONIGHT. .PRIMARY HAZARDS... THE PRIMARY HAZARDS ASSOCIATED WITH SEVERE THUNDERSTORMS TODAY ARE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. DEADLY CLOUD TO GROUND LIGHTNING CAN ALSO BE EXPECTED. WHILE THUNDERSTORMS ARE POSSIBLE AT ANY TIME TODAY...SEVERE THUNDERSTORMS ARE MOST LIKELY LATE THIS AFTERNOON THROUGH TONIGHT. .DISCUSSION... SHOWERS AND THUNDERSTORMS WILL CONTINUE ACROSS THE AREA. AS INSTABILITY INCREASES THROUGH THE AFTERNOON...AN INCREASE IN THUNDERSTORM INTENSITY CAN BE EXPECTED. CAPES WILL INCREASE TO AROUND 1000 THIS AFTERNOON WITH EXTREMELY STRONG VERTICAL WIND SHEAR. AS THE INSTABILITY AND SHEAR REACH MAXIMUMS BY LATE THIS AFTERNOON AND THIS EVENING...THE THREAT OF SUPERCELL THUNDERSTORMS WILL INCREASE...ESPECIALLY ACROSS NORTH AND WEST GEORGIA. THE SEVERE WEATHER THREAT SHOULD DIMINISH SOMEWHAT BY EARLY SUNDAY MORNING. WITH SUCH A SIGNIFICANT THREAT FOR SEVERE WEATHER IN PLACE...DO NOT WAIT FOR A TORNADO WATCH TO BE ISSUED TO BEGIN YOUR SAFETY PREPARATIONS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THE SLIGHTLY DIMINISHED THREAT OF SEVERE WEATHER EARLY SUNDAY MORNING WILL INCREASE AGAIN DURING THE LATE MORNING AND EARLY AFTERNOON HOURS ACROSS CENTRAL GEORGIA...BEFORE THE SYSTEM MOVES OUT. DAMAGING WINDS AND HAIL WILL BE THE MAIN THREATS...BUT ISOLATED TORNADOES ARE ALSO POSSIBLE. AFTER SUNDAY...NO HAZARDOUS WEATHER IS EXPECTED THROUGH THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS EXPECTED THIS THIS AFTERNOON AND TONIGHT ACROSS ALL OF NORTH AND CENTRAL GEORGIA.
In the hours before
Special weather statement, Apr 24, 9:24 PM EDT, 3 hours 36 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 924 PM EDT SAT APR 24 2010 GAZ078-079-089>091-250200- 924 PM EDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL AND 45 MPH WINDS IN CHATTAHOOCHEE...MARION...MUSCOGEE...HARRIS AND TALBOT COUNTIES UNTIL 1000 PM EDT... AT 921 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM NEAR FORT BENNING/LAWSON ARMY AIR FIELD...MOVING NORTHEAST AT 60 MPH. ANOTHER STRONG THUNDERSTORM WAS CENTERED 5 MILES WEST OF COLUMBUS AND WAS ALSO MOVING NORTHEAST AT 60 MPH. WIND GUSTS OF 45 MPH ARE LIKELY AS THESE STORMS MOVES ACROSS CHATTAHOOCHEE...MARION...MUSCOGEE...HARRIS AND TALBOT COUNTIES THROUGH 1000 PM EDT. SOME LOCATIONS IN THE PATH OF THESE STORMS INCLUDE FORT BENNING/LAWSON ARMY AIR FIELD...CARTER ACRES...BATTLE PARK...CUSTER ROAD TERRACE...LAUREL HILLS...COLUMBUS METROPOLITAN AIRPORT...GREEN ISLAND HILLS...HIGHLAND PARK...AVONDALE...SAINT MARYS HILLS...BENNING PARK...BENNING HILLS...SAND HILL...COLUMBUS AND ROSE HILL.
Special weather statement, Apr 24, 9:48 PM EDT, 3 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 948 PM EDT SAT APR 24 2010 GAZ045-046-055-057-250215- 948 PM EDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN HENRY...CLAYTON...ROCKDALE AND SOUTHERN DEKALB COUNTIES UNTIL 1015 PM EDT... AT 944 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM ELLENWOOD TO LOVEJOY...MOVING NORTHEAST AT 80 MPH. PEA TO DIME-SIZED HAIL...BRIEF VERY HEAVY RAIN...AND OCCASIONAL CLOUD-TO-GROUND LIGHTNING CAN BE EXPECTED WITH THIS ACTIVITY.
Special weather statement, Apr 24, 10:12 PM EDT, 2 hours 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1012 PM EDT SAT APR 24 2010 GAZ025-035>037-047-250300- 1012 PM EDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN WALTON...OCONEE...CLARKE...SOUTHERN BARROW AND SOUTHERN JACKSON COUNTIES UNTIL 1100 PM EDT... AT 1007 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LINE OF STRONG THUNDERSTORMS FROM BOLD SPRINGS...TO MONROE...TO JERSEY...MOVING NORTHEAST AT 95 MPH. THESE THUNDERSTORMS WILL BE CAPABLE OF PRODUCE PEA TO DIME-SIZED HAIL AND BRIEF LOCALLY HEAVY RAIN. 19
Special weather statement, Apr 24, 10:27 PM EDT, 2 hours 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1027 PM EDT SAT APR 24 2010 GAZ014>016-022-023-250300- 1027 PM EDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN FORSYTH...HALL... DAWSON...LUMPKIN AND WHITE COUNTIES UNTIL 1100 PM EDT... AT 1021 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT REPEATED AREA OF SHOWERS AND THUNDERSTORMS...WITH VERY HEAVY RAIN...EXTENDING FROM CLEVELAND...TO DAHLONEGA...TO DAWSONVILLE...TO CUMMING...MOVING NORTHEAST AT 60 MPH. DOPPLER RADAR RAINFALL ESTIMATES OF 3 TO 4 INCHES HAVE BEEN INDICATED ACROSS MUCH OF LUMPKIN COUNTY...WITH 2 TO 3 INCHES OF RAIN COMMON ACROSS THE REMAINING COUNTIES. RUNOFF FROM THESE STORMS...COMBINED WITH SATURATED GROUND...MAY RESULT IN MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES IN THE LISTED COUNTIES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. 19
Special weather statement, Apr 24, 10:34 PM EDT, 2 hours 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1034 PM EDT SAT APR 24 2010 GAZ033-043>045-047-053>055-057-250300- 1034 PM EDT SAT APR 24 2010 ...SIGNIFICANT WEATHER ADVISORY FOR HEAVY RAIN IN COWETA...FAYETTE... HENRY...CLAYTON...DOUGLAS...WALTON...DEKALB AND FULTON COUNTIES UNTIL 1100 PM EDT... AT 1026 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A LARGE AREA OF SHOWERS AND THUNDERSTORMS...WITH HEAVY RAIN...MOVING ACROSS MUCH OF THE ATLANTA METROPOLITAN AREA. THE ACTIVITY COVERS MUCH OF THE INDICATED COUNTIES...AND CONTINUES TO DEVELOP BACK TO THE SOUTHWEST. RAINFALL OF 1 TO 2 INCHES HAS BEEN COMMON ACROSS THE INDICATED COUNTIES TODAY...AND ADDITIONAL RAINFALL MAY RESULT IN MINOR FLOODING. MINOR FLOODING OF STREETS AND HIGHWAYS IN THE ATLANTA METROPOLITAN AREA HAS BEEN OBSERVED DURING THE PAST HOUR. RUNOFF FROM THESE STORMS...COMBINED WITH SATURATED GROUND FROM EARLIER RAINFALL...MAY RESULT IN MINOR FLOODING OF SMALL CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES ACROSS THE INDICATED COUNTIES. ADDITIONALLY...COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS AND STREAMS ARE SUBJECT TO MINOR FLOODING. 19
Special weather statement, Apr 25, 12:08 AM EDT, 52 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE PEACHTREE CITY GA 1208 AM EDT SUN APR 25 2010 GAZ089>091-102-250500- 1208 AM EDT SUN APR 25 2010 ...SIGNIFICANT WEATHER ADVISORY FOR DIME SIZED HAIL IN STEWART... CHATTAHOOCHEE...MARION AND MUSCOGEE COUNTIES UNTIL 100 AM EDT... AT 1104 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER OMAHA...MOVING NORTHEAST AT 60 MPH. THIS STORM HAS THE POTENTIAL TO PRODUCE DIME SIZED HAIL...FREQUENT CLOUD TO GROUND LIGHTNING AND WIND GUSTS TO 35 MPH AS IT MOVES ACROSS STEWART...CHATTAHOOCHEE...MARION AND MUSCOGEE COUNTIES THROUGH 100 AM EDT. SOME LOCATIONS IN THE PATH OF THIS STORM INCLUDE OMAHA... LOUVALE...JAMESTOWN/SOUTH FORT BENNING...FORT BENNING/LAWSON ARMY AIR FIELD...BATTLE PARK...CUSTER ROAD TERRACE...RENFROE...MANTA... CUSSETA...SAND HILL...ZELLOBEE...CHRISTOPHER...NORTH FORT BENNING... BRANTLEY AND BUENA VISTA. BRIEF HEAVY DOWNPOURS WILL CAUSE PONDING OF WATER ON ROADWAYS.
The office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 24, 8:28 PM EDT | River Flood Warning | FFC | Forsyth, Fulton | 11 hr |
| Apr 24, 11:56 PM EDT | Tornado Warning | FFC | Chattooga, Dade, Walker | 64 min |
| Apr 25, 12:35 AM EDT | Severe Thunderstorm Warning | FFC | Crawford, Marion, Talbot, Taylor, Upson | 40 min |
| Apr 25, 12:48 AM EDT | Tornado Warning | FFC | Walker, Whitfield | 42 min |
| Apr 25, 1:07 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray | 38 min |
| Apr 25, 1:18 AM EDT | Tornado Warning | FFC | Chattooga | 49 min |
| Apr 25, 1:40 AM EDT | Flash Flood Warning | FFC | Walker, Whitfield | 113 min |
| Apr 25, 1:40 AM EDT | Tornado Warning | FFC | Fannin, Gilmer, Murray | 30 min |
| Apr 25, 1:49 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 41 min |
| Apr 25, 4:57 AM EDT | Severe Thunderstorm Warning | FFC | Crisp, Dooly, Pulaski, Wilcox | 23 min |
| Apr 25, 5:13 AM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Dodge, Pulaski | 32 min |
| Apr 25, 10:51 AM EDT | River Flood Warning | FFC | Whitfield | 10 hr |
Nearby
Severe Thunderstorm Warnings in Georgia, 2010Every severe thunderstorm warning in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.